# SDR 2006UALA00678

- Difficulty date: April 11, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 39,389 hours, 29,134 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE DOOR 1L CAME OUT OF CASE  DID NOT DEPLOY.  SLIDE CAME OUT OF COMPARTMENT. SLIDE DID NOT DROP FAR ENOUGH TO INITIATE DEPLOYMENT.  THIS CONDITION IS THE SUBJECT OF AIR CRUISERS SB 737-25-1430 RELATED TO AD 2004-02-08.  THIS SB REPLACES THE HINGE ASSY BECAUSE A BENT HINGE BRACKET MAY NOT LATCH CORRECTLY, CAUSING THE COMPARTMENT TO OPEN. IT IS SPECULATED THAT A BENT BRACKET CAUSED THIS SLIDE TO COME OUT OF THE COMPARTMENT. THIS SB IS BEING IMPLEMENTED DURING THE SLIDE NORMAL MAINTENANCE CYCLE. THIS SB HAD NOT YET BEEN ACCOMPLISHED ON THIS SLIDE.
